Applied Mathematics

Volume 4, Issue 2 (February 2013)

ISSN Print: 2152-7385   ISSN Online: 2152-7393

Google-based Impact Factor: 0.76  Citations  

Common Fixed Point Theorems of Multi-Valued Maps in Ultra Metric Space

HTML  XML Download Download as PDF (Size: 77KB)  PP. 417-420  
DOI: 10.4236/am.2013.42062    4,065 Downloads   6,730 Views   Citations

ABSTRACT

We establish some results on coincidence and common fixed point for a two pair of multi-valued and single-valued maps in ultra metric spaces.

Cite this paper

Q. Wang and M. Song, "Common Fixed Point Theorems of Multi-Valued Maps in Ultra Metric Space," Applied Mathematics, Vol. 4 No. 2, 2013, pp. 417-420. doi: 10.4236/am.2013.42062.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.